TopCare Ibuprofen Caplets 200mg
TopCare Ibuprofen Tablets 200mg 2-200 CT
TopCare Extra Strength Pain Relief PM Caplets
TopCare Extra Strength Pain Relief 500mg Gelcaps
TopCare Ibuprofen 200mg Tablets
TopCare Health Extra Strength Pain Reliever 500mg Tablets
item added to cart
Other Information: Read all warnings and directions before use. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). See end panel for lot number and expiration date. Misc: Ibuprofen tablets 200 mg. Pain reliever/Fever reducer (NSAID). See new warnings information. Quality guaranteed. Compare to Advil active ingredient (This product is not manufactured or distributed by Wyeth Consumer Healthcare, distributor of Advil). Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.
- Update Store
Note: Time slots are reserved for 2 hours or until checkout. You can update your reserved time slot before checkout.